TITLE

Dental caries and Oral facial clefts: A systematic review

AUTHOR(S)
Nandini, M.; Jayan, C.
PUB. DATE
April 2014
SOURCE
Nepal Journal of Epidemiology;2014, Vol. 4 Issue 2, p6
SOURCE TYPE
Academic Journal
DOC. TYPE
Abstract
ABSTRACT
An abstract of the article "Dental caries and Oral facial clefts: A systematic review," by M. Nandini and colleagues is presented.
ACCESSION #
95603794

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics